# SDR UALA2012080804285

- Difficulty date: August 7, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 71,157 hours, 26,706 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17910002
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L AND 2R WINDOWS CHANGED DUE TO SCRATCHES.
